Skip to Main content

Researcher identifiers

Export Publications

Export the displayed publications:
Number of documents


J. Dardé

Toulouse Mathematics Institute

Sylvain Ervedoza   

Journal articles5 documents

  • Jérémi Dardé, Sylvain Ervedoza, Roberto Morales. Uniform null controllability for parabolic equations with discontinuous diffusion coefficients. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2021, ⟨10.1051/cocv/2021063⟩. ⟨hal-02986358v2⟩
  • Karine Beauchard, Jérémi Dardé, Sylvain Ervedoza. Minimal time issues for the observability of Grushin-type equations. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2020, 70 (1), pp.247-312. ⟨10.5802/aif.3313⟩. ⟨hal-01677037⟩
  • Jérémi Dardé, Sylvain Ervedoza. Backward uniqueness results for some parabolic equations in an infinite rod. Mathematical Control and Related Fields, AIMS, 2019, 9 (4), pp.673-696. ⟨10.3934/mcrf.2019046⟩. ⟨hal-01677033⟩
  • Jérémi Dardé, Sylvain Ervedoza. On the cost of observability in small times for the one-dimensional heat equation. Analysis & PDE, Mathematical Sciences Publishers, 2019, ⟨10.2140/apde.2019.12.1455⟩. ⟨hal-01619211⟩
  • Jérémi Dardé, Sylvain Ervedoza. On the reachable set for the one-dimensional heat equation. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2018, ⟨10.1137/16M1093215⟩. ⟨hal-01362214⟩